Treatment of argyria after colloidal silver ingestion using Q-switched 1,064-nm Nd:YAG laser.

@article{Rhee2008TreatmentOA,
  title={Treatment of argyria after colloidal silver ingestion using Q-switched 1,064-nm Nd:YAG laser.},
  author={Do-Young Rhee and Sung-eun Chang and Mi-woo Lee and Jee-ho Choi and Kee-chan Moon and J S Koh},
  journal={Dermatologic surgery : official publication for American Society for Dermatologic Surgery [et al.]},
  year={2008},
  volume={34 10},
  pages={1427-30}
}
Ingestion of colloidal silver can result in argyria, which appears as a benign blue-to-slate-gray mucocutaneous discoloration caused by silver deposition. The incidence of argyria has decreased due to less occupational exposure to silver. However, cases of argyria are now being reported due to the recent popularity of alternative medicines containing various silver-containing compounds. In Korea, there are numerous websites advertising and marketing colloidal silver that its ingestion has… CONTINUE READING